Natural interpolation splines of arbitrary degree
Doklady Akademii Nauk, Tome 351 (1996) no. 6, pp. 738-742
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_6_a3,
author = {N. N. Kalitkin and L. V. Kuzmina},
title = {Natural interpolation splines of arbitrary degree},
journal = {Doklady Akademii Nauk},
pages = {738--742},
year = {1996},
volume = {351},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_6_a3/}
}
N. N. Kalitkin; L. V. Kuzmina. Natural interpolation splines of arbitrary degree. Doklady Akademii Nauk, Tome 351 (1996) no. 6, pp. 738-742. http://geodesic.mathdoc.fr/item/DAN_1996_351_6_a3/